Translator Disclaimer
June 2001 Orthogonal decomposition of finite population statistics and itsapplications to distributional asymptotics
M. Bloznelis, F. Götze
Ann. Statist. 29(3): 899-917 (June 2001). DOI: 10.1214/aos/1009210694

Abstract

We study orthogonal decomposition of symmetric statistics based on samples drawn without replacement from finite populations. Several applications to finite population statistics are given:we establish one-term Edgeworth expansions for general asymptotically normal symmetric statistics, prove an Efron-Stein inequality and the consistency of the jackknife esti- mator of variance. Our expansions provide second order a.s. approximations to Wu’s jackknife histogram.

Citation

Download Citation

M. Bloznelis. F. Götze. "Orthogonal decomposition of finite population statistics and itsapplications to distributional asymptotics." Ann. Statist. 29 (3) 899 - 917, June 2001. https://doi.org/10.1214/aos/1009210694

Information

Published: June 2001
First available in Project Euclid: 24 December 2001

zbMATH: 1012.62009
MathSciNet: MR1865345
Digital Object Identifier: 10.1214/aos/1009210694

Subjects:
Primary: 62F20
Secondary: 60F05

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.29 • No. 3 • June 2001
Back to Top